# SDR DALA2023081706689

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,832 hours, 9,563 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 2L DOOR NEEDS TO BE "RECYCLED" IN ORDER TO DISPLAY "LOCKED" ON ECAM DOORS PAGE. CORRECTIVE ACTION: FOUND LOCK/UNLOCK INDICATION RUBBING ON BRACKET, RE-ADJUSTED LOCK/UNLOCKED BRACKET AND DOOR LOCKING MECHANISM. (4422523)
